# SDR HEEA083255

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- Aircraft time: 13,213 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Relief Valve
- Part number: 206073926111
- Part serial: 0484
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT RELIEF VALVE LEAKING. REPAIRED.
